# SDR SWAA950565

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND FUSELAGE SKIN DOUBLER CRACKED JUST BEHIND RADOME AT 12 O'CLOCK POSITION.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
